# SDR 2005UALA01154

- Difficulty date: October 15, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 49,419 hours, 18,594 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Part number: 213N100115
- Condition: Cracked
- Location: Water Separator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO CABIN ALTITUDE WARNING AND INABILITY TO MAINTAIN CABIN PRESSURE.  ORD FOUND RIGHT AIR CONDITIONING PACK WATER SEPARATOR DRAIN LINES CRACKED.  REPLACED PART NUMBERS 213N1001-16 AND 213N1001-15.  RETURNED AIRCRAFT TO SERVICE.  NOTE:  THIS SAME PROBLEM OCCURRED ON 10/16/2005 (NEXT DAY) AND DETAILS ARE ON SDR 2005UALA01150.
